# SDR GTIA9901241

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 541 - LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  PLACED EMERGENCY LIGHT ON DMI 539.  REF MEL 33-20 CAT 'B'. (M)
